Asked by: Ramesh Dilgemedical health digestive disorders
Does sucralose cause stomach upset?
Last Updated: 21st May, 2020
Click to see full answer.
Consequently, what are the side effects of sucralose?
The website www.TruthAboutSplenda.com lists a variety of consumer complaints from Splenda consumption, many of which mimic other health conditions. Some of the most commonly reported adverse effects include: Gastrointestinal problems. Seizures, dizziness, and migraines.
One may also ask, does sucralose cause diarrhea? The average person can consume approximately 23 servings of Splenda each day (1 serving = 1 tabletop sweetening packet). Consuming too much of any artificial sweetener may cause diarrhea, bloating, gas, or have a laxative effect in some people.
Similarly, you may ask, can sugar substitutes cause stomach problems?
Many consumers report headaches, dizziness, rashes, bloating, nausea, diarrhea, and digestive problems after ingesting artificial sweeteners. These side effects could build up over time and cause serious long term diseases with regular consumption of these processed sugars.
Can Canderel cause stomach problems?
Sweeteners can cause trapped gas, bloating, and even diarrhoea, said Dr Ayesha Akbar, Consultant Gastroenterologist from the London Digestive Centre at The Princess Grace Hospital, part of HCA UK.